VOL. 17 · NO. 1 | January, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 17 (1), (January, 1965)
No abstract available
Articles
Tsuyoshi HAYASHIDA, Mieo NISHI
J. Math. Soc. Japan 17 (1), 1-16, (January, 1965) DOI: 10.2969/jmsj/01710001
KEYWORDS: 14.51, 14.40
No abstract available
Daihachiro SATO, Ernst G. STRAUS
J. Math. Soc. Japan 17 (1), 17-29, (January, 1965) DOI: 10.2969/jmsj/01710017
KEYWORDS: 30.10, 30.55
No abstract available
S. E. DICKSON
J. Math. Soc. Japan 17 (1), 30-35, (January, 1965) DOI: 10.2969/jmsj/01710030
KEYWORDS: 20.30
No abstract available
Joji KAJIWARA
J. Math. Soc. Japan 17 (1), 36-46, (January, 1965) DOI: 10.2969/jmsj/01710036
KEYWORDS: 32.49, 32.20
No abstract available
J. N. MORDESON, B. VINOGRADE
J. Math. Soc. Japan 17 (1), 47-51, (January, 1965) DOI: 10.2969/jmsj/01710047
KEYWORDS: 12.40, 13.80
No abstract available
Hirotaka FUJIMOTO
J. Math. Soc. Japan 17 (1), 52-66, (January, 1965) DOI: 10.2969/jmsj/01710052
KEYWORDS: 32.60
No abstract available
Masami FUKAWA
J. Math. Soc. Japan 17 (1), 67-71, (January, 1965) DOI: 10.2969/jmsj/01710067
KEYWORDS: 12.70
No abstract available
Satoko TITANI
J. Math. Soc. Japan 17 (1), 72-83, (January, 1965) DOI: 10.2969/jmsj/01710072
KEYWORDS: 02.18
No abstract available
Shoshichi KOBAYASHI, Tadashi NAGANO
J. Math. Soc. Japan 17 (1), 84-101, (January, 1965) DOI: 10.2969/jmsj/01710084
KEYWORDS: 53.52
No abstract available
Back to Top